# SDR SWAA2018102226133

- Difficulty date: October 2, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CORRODED AT BS 787+12 TO BS 887, RBL 13.8.  R&R TIE DOWN TRACK SECTION PER DWG AND SRM.
